Korean J. Math.  Vol 19, No 1 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.1.

HOMOMORPHISMS IN PROPER LIE $CQ^∗$-ALGEBRAS

Jung Rye Lee, Dong Yun Shin

Abstract


Using the Hyers-Ulam-Rassias stability method of functional equations, we investigate homomorphisms in proper CQ*-algebras and proper Lie CQ*-algebras, and derivations on proper CQ*-algebras and proper Lie CQ*-algebras associated with the following functional equation

\frac{1}{k} f(kx + ky + kz) = f(x) + f(y) + f(z)

for a fixed positive integer k. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr